# SDR ASAA1159670

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,947 hours, 5,193 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10403
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 8,494 hours, 3,244 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TOP OF DESCENT FROM FL400 RIGHT BLEED TRIP OFF LIGHT ILLUMINATED THE LIGHT WENT OUT WITH TRIP RESET PER QRH. ACCOMP NR 2ENG BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 801PGS 1 8(A)THRU(G)12.  HIGH STAGE REGULATOR FAILED STEP G12(B).  REPLACED HIGH STAGE REGULATOR PER AMM 36 11 07 400 801 OPS & LEAK CHECKS GOOD.  ACCOMPLISHED HIGH POWER RUN REF AMM 36 11 00 710 801 ALL INDICATIONS NORMAL.  VERIFICATION FLT GOOD.
